# SDR DXTA200803206

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AMOUNT OF BRAKE PEDAL APPLICATION IS NEEDED TO STOP AIRPLANE.    INSP BRAKE SYSTEM FOR LEAKS. NO LEAK DETECTED AT THIS TIME. PERFORMED BRAKE BLEEDING PROCEDURES PER MM 32-42-00 AND MEMO M344-08-10.  TAXIED ACFT ABOVE 15 KTS FOR BRAKE OP'S CHECKS. SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 32-42-00 AND MEMO M344-08-10.
